# SDR FDEA201703301266

- Difficulty date: March 30, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CRACK ON THE L2 DOOR UPPER HINGE CUTOUT.   REPAIRED  IAW SRM 52-10-02, REPAIR 1, REV 120.
